# SDR SWAA2020061191153

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,821 hours, 33,039 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183A01071
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL ELEVATOR SKIN IS DAMAGED AT THE T/E EDGE AT ELEV STA 178.5. DAMAGE IS ZONE 4 AND MEASURES .375' LENGTH X .187' WIDE. APPLIED SPEED TAPE PER EA: 20-155-00771. PERFORM A VISUAL INSPECTION AND TAP TEST EVERY 8 DAYS TO ENSURE THE DAMAGE HAS NOT INCREASED. RE-APPLY SPEED TAPE. PERFORM PERMANENT REPAIR PER SRM 55-20-01-2R-1 OR OTHER DATA AND BALANCE PER 51-61-04-0G-0 OR REMOVE AND REPLACE WITH ELEVATOR P/N: 183A0107-1 OR EQUIVALENT WITHIN 30 DAYS. DEFERRAL CODE: TLD - TIME LIMITED DEFERRAL
